# SDR SWAA2025042850947

- Difficulty date: April 2, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N8686A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36938
- Aircraft time: 27,142 hours, 13,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC CRACK INDICATION ON THE FOURTH FROM O/B SPAR CHORD HOLE COMMON TO THE LEFT VAPER BARRIER ANGLE REPAIR.  ACCOMPLISHED EA 25-157-00870 WIP1 AND WIP2 ON DISCREPANT HOLE.
